The problem with integral condition for one space analog of hyperbolic type equation degenerated on a coordinate planes
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 189-193
Cet article a éte moissonné depuis la source Math-Net.Ru
For the full equation of the third order in a three-dimensional Euclidean space the boundary value problem with interface on non-characteristic plane in the area limited by planes of a singularity of the equation factors is solved.
Keywords:
boundary value problem, hyperbolic type equation, integral equations, integral conditions.
@article{VSGTU_2011_123_2_a23,
author = {I. N. Rodionova},
title = {The problem with integral condition for one space analog of hyperbolic type equation degenerated on~a~coordinate planes},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {189--193},
year = {2011},
volume = {123},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a23/}
}
TY - JOUR AU - I. N. Rodionova TI - The problem with integral condition for one space analog of hyperbolic type equation degenerated on a coordinate planes JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2011 SP - 189 EP - 193 VL - 123 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a23/ LA - ru ID - VSGTU_2011_123_2_a23 ER -
%0 Journal Article %A I. N. Rodionova %T The problem with integral condition for one space analog of hyperbolic type equation degenerated on a coordinate planes %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2011 %P 189-193 %V 123 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a23/ %G ru %F VSGTU_2011_123_2_a23
I. N. Rodionova. The problem with integral condition for one space analog of hyperbolic type equation degenerated on a coordinate planes. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 123 (2011) no. 2, pp. 189-193. http://geodesic.mathdoc.fr/item/VSGTU_2011_123_2_a23/
[1] Zhegalov V. I., Mironov A. N., Differential equations with higher partial derivatives, Kazan. Mat. Obshch., Kazan', 2001, 226 pp.
[2] Zakharov V. N., “Boundary value problem for one equation degenerate on a coordinate planes”, Doklady 52-oy nauchnoy konferencii SGPU, SGGU, Samara, 1998, 49–53